# SDR HALA2010080100350

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 30,068 hours, 5,657 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX500941
- Condition: Leaking
- Location: Hyd System
- Part time: 3,009 hours, 545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - NR1 ENGINE HYD PUMP LEAKING.  R & R  NR 1 ENGINE HYD PUMP IAW AMM 29-11-05.  OPS & LEAK CHECK GOOD. OK FOR SERVICE.
